BibTeX record journals/isci/SchreflS92

download as .bib file

@article{DBLP:journals/isci/SchreflS92,
  author    = {Michael Schrefl and
               Markus Stumptner},
  title     = {On the formal properties of transitive inheritance in databases},
  journal   = {Inf. Sci.},
  volume    = {66},
  number    = {1-2},
  pages     = {63--90},
  year      = {1992},
  url       = {https://doi.org/10.1016/0020-0255(92)90088-P},
  doi       = {10.1016/0020-0255(92)90088-P},
  timestamp = {Wed, 25 Sep 2019 17:50:44 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/isci/SchreflS92},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics